MAUDE Adverse Event Report: TRINITY BIOTECH, USA BARTELS ELISA LEGIONELLA URINIARY ANTIGEN; LEGIONELLA URINARY ANTIGEN

TRINITY BIOTECH, USA BARTELS ELISA LEGIONELLA URINIARY ANTIGEN; LEGIONELLA URINARY ANTIGEN
Model Number B1029-440
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
Laboratory user informed manufacturer that their new shipment of lua kits b1029-440 lot 056 was found to have some sort of gel/precipitate in every bottle of conjugate.
 
Event or Problem Description

Brand Name
BARTELS ELISA LEGIONELLA URINIARY ANTIGEN
Common Device Name
LEGIONELLA URINARY ANTIGEN
Manufacturer (Section D)
TRINITY BIOTECH, USA
2823 girts road
jamestown NY 14701
Manufacturer Contact
pamela netzel
2823 girts road
jamestown, NY 14701
7166910091
MDR Report Key12787010
Report Number1318354-2021-00003
Device Sequence Number5120487
Product Code MJH
UDI-Device Identifier05391516744065
UDI-Public05391516744065
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K991074
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Recall,Replace
Type of Report Initial
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2022
Device Model NumberB1029-440
Device Catalogue NumberB1029-440
Device Lot Number056
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Initial Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1318354-11/04/2021-002-R
Patient Sequence Number1
Patient SexUnknown